# SDR DXTA2011122304833

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,484 hours, 5,259 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  ALL HYD PRESSURES WERE NORMAL BUT GEAR HANDLE WAS LOCKED OUT.  FOUND PIN 1JG019 BENT DOWN TO BOTTOM.  STRAIGHTENED PIN.  ALSO, FOUND NOSE SQUAT SWITCH OUT OF ADJUSTACENT.  ADJUSTED NOSE SQUAT SWITCH IAW MM 32-60-00  LANDING GEAR SYS OPS CHECKED GOOD.  GEAR SWING GOOD.
